MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF

Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "leaking around foley catheter noted" and "a few hours later, it was noted to be leaking again.".
 
Additional Manufacturer Narrative
The facility reported the foley catheter was leaking; the registered nurse attempted to reposition the foley, however, it began leaking again, and the foley catheter was removed and was not replaced.Medline quality received 1 ea of the reported product in unpackaged, used condition; visual assessment revealed no defects nor abnormalities, dimensional analysis of the catheter found no issues, and functional testing in the catheterization simulator found the catheter drained 300 ml of simulated urine without incident, the retention balloon inflated without issue, and no leakage nor flow issues were observed.The reported issue could not be verified based on visual or functional inspection of the received sample; possible root causes could be, but are not limited to, catheter placement, patient positioning, patient anatomy/physiology, or bladder spasm.There are currently no known trends for this product lot, medline quality will continue to monitor for the issue through bi-weekly complaint meetings and quarterly trending analysis, and no further action is needed at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50691449
Report Number1417592-2026-34703
Device Sequence Number14946229
Product Code OHR
UDI-Device Identifier40195327149872
UDI-Public40195327149872
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150816TS
Device Lot Number23KBT555
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown